# SDR SWAA2025090394528

- Difficulty date: July 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 694 AT LEVEL BL 0 AT PASSENGER CABIN.   REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 694 AT LEVEL BL 0 AT PASSENGER CABIN IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A.
